On Weyl – Concircular and Weyl – Conharmonic Sasakian Recurrent and Symmetric Spaces of Second Order

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-48 Number-4
Year of Publication : 2017
Authors : K.S. Rawat, Sandeep Chauhan
  10.14445/22315373/IJMTT-V48P536

MLA

K.S. Rawat, Sandeep Chauhan "On Weyl – Concircular and Weyl – Conharmonic Sasakian Recurrent and Symmetric Spaces of Second Order", International Journal of Mathematics Trends and Technology (IJMTT). V48(4):240-244 August 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
Otsuki and Tashiro [5] and Walker [9] have studied and defined Ruse’s spaces of recurrent curvature and curves in Kaehlerian space. Matsumoto [2] have studied Kaehlerian space with parallel or Vanishing Bochner Curvature tensor. Further, Singh [8] have defined Kaehlerian recurrent and Ricci-recurrent space of second order. Negi and Rawat [3] have studied Kaehlerian space with recurrent and symmetric Bochner Curvature tensor. Rawat and Silswal [6] studied Kaehlerian bi-recurrent and bi-symmetric spaces. Further, Rawat and Kumar [11] studied Weyl–Sasakian projective and Weyl–Sasakian conformal bi-recurrent and bi-symmetric spaces. In the present paper, we have studied and defined Weyl–Concircular Sasakian and Weyl-Conharmonic Sasakian Recurrent and symmetric space of second order. The relation between Weyl–Concircular and Weyl–Conharmonic Curvature tensor is defined and several theorem have been established therein.

Reference
[1]. Katzin G.H. ; Levine J. Davis, W.R. (1969) : Curvature Collineation : A Fundamental Symmetric Property Defined by the Vanishing Lie-Derivation of the Riemannian Curvature. Jour. Math. Phy., Vol. 10, No. 4, PP 617-629.
[2]. Matsumoto, M.: on Kaehlerian Space with Parrallel or Vanishing Bochner Curvature Tensor. Tensor, N.S., Vol. 20 (1) PP 25-28.
[3]. Negi, D.S. and Rawat, K.S. (1997) : Theorems on Kaehlerian space with Recurrent and symmetric Bochner Curvature Tensor. Acta Ciencia Indica, Vol. XXIII M, No. 3, PP 239-242.
[4]. Okumura, M. (1962) : Some Remarks on space with a certain contact structures. Tohoku Math., Jour., Vol. 14, PP 135-145.
[5]. Otsuki, T. and Tashiro, Y. (1954) : on Curves in Kaehlerian spaces. Math. J. Okayama University, Vol. 4, PP 57-78.
[6]. Rawat, K.S. and Silswal, G.P. (2005) : Theorems on Kaehlerian bi-recurrent and bi- symmetric Spaces. Acta Ciencia Indica, Vol. XXXI M, No. 1, PP 011-016.
[7]. Singh, S.S. (1971) : On Kaehlerian space with Recurrent Bochner Curvature tensor, Acc. Naz. Dei. Lincei, Rend, Series VIII, 51, 3 - 4, PP 213-220.
[8]. Singh, S.S. (1971) : On Kaehlerian Recurrent and Ricci-Recurrent Spaces of Second order., Atti Della Accadcmia della Scienze di Torino, Vol. 106, PP 509-518.
[9]. Walker A.G. (1950) : On Ruse’s Spaces of Recurrent Curvature. Proc. Lond. Math. Soc., II Series, P 52.
[10]. Yano, K. (1965) : Differential Geometry of Complex and almost complex spaces, Pergamon press, London.
[11]. Rawat, K.S. & Girish Dobhal: On Einstein - Kaehlerian s-recurrent space, Inter. Trans. in Mathematical Sciences and Computer, Vol.2, No.2, 339-343(2009), ISSN-0974-5068.
[12]. Rawat, K.S. & Mukesh Kumar: On Curvature Collineations in a Tachibana recurrent space, Aligarh Ball. Math., 28, No.1-2, 63-69 (2009), ISSN-0304-9787, MR2769016.
[13]. Rawat, K.S. & Virendra Prasad: On holomorphically projectively flat parabalically Kaehlerian space, Rev. Bull. Cal. Math. Soc., 18(1), 21-26(2010), ISSN-0008-0659.
[14]. Rawat, K.S. & Virendra Prasad: Einstein-Kaehlerian recurrent space of second order, Jour. of Tensor Society, Vol. 4, 87-92 (2010), ISSN-0974-5428.
[15]. Rawat, K.S. & Mukesh Kumar: On hyper surfaces of a Conformally flat Kaehlerian recurrent space, Jour. Pure and Applied Mathematika Sciences, Vol. LXXIII, No.1-2, 7-13 (2011), ISSN-0379-3168.
[16]. Rawat, K.S. & Nitin Uniyal: On Conformal transformation in an almost Kaehlerian and Kaehlerian spaces, Jour. of Progressive science, Vol. 2, No. 2, 138-141(2011), ISSN- 0976-4933.
[17]. Rawat, K.S. & Nitin Uniyal: Lie Derivative of a Linear Connextion and various kinds of motions in a Kaehlerian Recurrent space of first order, Jour. of Inter. Aca. of physical-Sciences, Vol. 15, No.4., 467-478 (2011), ISSN-0974-9373.
[18]. Rawat, K.S. & Mukesh Kumar: Motions in a Riemannian space and some integrability Conditions, Ultra Scientist of Physical Sciences (An Inter. Jour. of Physical Science), Vol. 24 (1) A, 9-14 (2012), ISSN-0970-9150.
[19]. Rawat, K.S. & Mukesh Kumar & Nitin Uniyal: On hyperbolically Kaehlerian bi- recurrent and bi-symmetric spaces, IOSR Jour. of Mathematics (IOSRJM), Vol.1, Issue 2, 28-31(2012) (Included in NASA database).
[20]. Rawat, K.S. & Kunwar Singh: Some investigation in Kaehlerian Tachibana H-Concircular recurrent and symmetric spaces of second order, Acta Ciencia Indica, Vol. XXXVIII. No. 4, 687-694 (2012), ISSN-0970-0455.
[21]. Rawat, K.S., Nitin uniyal & Mukesh kumar: On Einstein- Kaehlerian recurrent and symmetric spaces of second order, IOSR Jour. of Mathematics (IOSRJM), Vol. 1, Issue 5, 39-42 (2012) (Included in NASA database).

Keywords
Sasakian spaces, Weyl-Concircular, Weyl-Conharmonic.